# SDR SIMA20150321003

- Difficulty date: March 21, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 11,608 hours, 7,523 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SCENT OF BURNING ODOR AFTER LANDING & AFTER BLEED CHANGE OVER FROM ENGINES TO APU.  REPAIRED RISER DUCT BETWEEN 16CD AND 17CD IAW ERS-CR-25-047 PTA.VERIFIED THAT NR 2 RECIRCULATION FAN CHECK VALVE IS INSTALLED PROPERLY IAW AMM 21-22-10. OPS AND LEAK CHECKED GOOD. NO BLOCKAGE OR OBSTRUCTIONS NOTED IN RT RECIRCULATION FAN DUCTING IAW AMM 21-23-34. OPS AND LEAK CHECKED GOOD. INSPECTED RT RECIRCULATION FAN INLET IAW AMM 21-23-25.  NO OBSTRUCTIONS NOTED WITH STRONG AIRFLOW GOING INTO INLET.
